Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had spinal fusion on two vertebrae. Depressed due to stiffness, soreness, limited movements. Suggestions?

Thankyou . I had spinal fusion on two vertabrae four month ago ,Initally I was really great practically no pain or soreness. Now this has changed & I find I am quite depressed because I am so stiff & sore with limited movement to a slight degree . I walk three miles about three times aweek . Is it normal to get bad after being really good ?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
It is not usual to get worse after initial improvement. So, I am sure you would improve soon.
The improvement could occur with good physiotherapy, and spine extension exercises.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:

Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor